LEMSIP MAX COLD & FLU B/CURRANT
What is Lemsip Max Cold & Flu B/Currant used for?
Lemsip Max Cold & Flu B/Currant is used for the relief of the symptoms of colds and influenza. It is also used for the relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature in Adults and Children 12 years and above. Lemsip Max Cold & Flu B/Currant is available at Drugstore Nigeria, an online pharmacy store in Lagos.
What does Lemsip Max Cold &/Flu B/Currant contain?
Lemsip Max Cold & Flu B/Currant contains Paracetamol 1000mg and Phenylephrine hydrochloride 12.2mg as the active ingredient. Other Ingredients include; Ascorbic acid (Vitamin C), Sucrose and Aspartame.
What is Lemsip Max Cold & Flu B/Currant Dosage?
Adults & Children 12 years and above: Take one sachet of Lemsip Max cold & FLu B/Currant every 4-6 hours. Do not exceed 4 sachets in a day.
How to use Lemsip Max Cold & Flu B/Currant.
• Pour one sachet of Lemsip Max cold & flu B/Currant powder into a mug and fill it with hot, but not boiling, water.
• Stir the content until dissolved.
• If you prefer, you can sweeten to taste with sugar, honey or your usual sweetener.
What are the side effects of Lemsip Max Cold & Flu B /Currant?
Possible side effects include;
• Hypersensitivity reactions such as skin rashes, skin.
• Tissue disorders such as shedding of your skin, blisters on your skin and mucous membranes. Also facial swelling, and tongue swelling.
Can I use Lemsip Max Cold & Flu B/Currant if I am pregnant?
You should always consult your doctor before taking Lemsip Max Cold & Flu B/Currant during Pregnancy.
Where can I buy Lemsip Max Cold & Flu B/Currant?
You can buy Lemsip Max Cold & Flu B/Currant at Drugstore.ng, Nigeria’s largest online pharmacy store.